CureZone   Log On   Join
Re: mirena removed after 3 weeks
 
arti22 Views: 1,717
Published: 14 years ago
 
This is a reply to # 1,139,341

Re: mirena removed after 3 weeks


I had mirena for 4 years and I kept telling people how great it was. Until I found this board. Then I realized that my severe anxiety, depression, weight gain, etc. are linked to mirena. I had no idea. All I could see is a convenient way of birth control and lack of period as a bonus. I thought I only started having problems with mirena after 3 yrs after insertion. However, looking back now, going to ER twice, 1 yr 4 months after insertion for severe back pain (felt worse than labor) and second time for chest pain, were also linked to mirena. I just did not realize it at the time. I didn't know what to think, but I was told by many doctors-- ER and my physician that mirena has nothing to do with it. Guess what? I don't belive them anymore.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

29.344 sec, (1)